# SDR UALA2011052302517

- Difficulty date: May 23, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 62,224 hours, 22,968 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP LOOSE BY FWD F/A JUMPSEAT.  SECURED, CHECKED OPERATION.
